# SDR REXA2017111101167

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 23,358 hours, 16,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE. FORWARD CABIN LIGHTS COME ON MOMENTARILY,THEN GO OUT. AFT CABIN LIGHT STAY ON.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
